Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Xl 90 2 Mg/10 Mg Capsule Health Feed

I am 27 years old and taking chlorpheniramine, maleate, dextromethorphan, hydrobromide, phenylephrine and hydrochloride syrup. I am a breast feeding mother. Can I take the above said medicine?

MBBS, MS - Obstetrics and Gynaecology, Fellowship in Day care Gynaecological Endoscopy
Gynaecologist, Kolkata
I am 27 years old and taking chlorpheniramine, maleate, dextromethorphan, hydrobromide, phenylephrine and hydrochlori...
Don't worry, if you take the above mentioned medications for short term (3 to 4) days, it won't have any effect on the baby.
1 person found this helpful
Submit FeedbackFeedback

My baby has 2.5 years old, she is having saviour cough, can we use dextromethorphan hydrobromide, chlorpheniramine maleate & phenylephrine hydrochloride syrup (alkof). Please suggest me sir.

Dr.Hajira Khanam 93% (396ratings)
MD- General Physician-RU- Equi. MBBS, Diploma in Laryngology & otology
ENT Specialist, Hyderabad
My baby has 2.5 years old, she is having saviour cough, can we use dextromethorphan hydrobromide, chlorpheniramine ma...
dextromethorphan is not recommended for children, rather use Benadryl avoid all cold and sour foods, if the child is breast fed, the mother as well is supposed to avoid all cold and sour foods
Submit FeedbackFeedback

Cofstop cdx syrup chlorpheniramine maleate and dextromethorphan hydrobromide by apex laboratories can be given to 3 years babies.

Dr.Munish Arora 88% (30ratings)
MD PEDIATRICS, MBBS
Pediatrician, Amritsar
Cofstop cdx syrup chlorpheniramine maleate and dextromethorphan hydrobromide by apex laboratories can be given to 3 y...
No don't give it. Dextromethorphan should be avoided in small children. Only give syp flucold 2.5 ml three times a day.
Submit FeedbackFeedback

Hi doctor I am 34 week pregnant women and I am RH NEGATIVE factor patient. Since last week I am suffered from cold and cough. I am taking medicine. Like cefixime, paracetamol and a cough syrup that's combination is chlorpheniramine maleate and Dextromethorphan Hbr recommend by my gynaecologist. But last night when I sneeze then I think some thing like maggot come out through my nose. And I am worried about it what should I do. please doctor tell me about it. I am not taking iron and calcium tablet due to cold and cough. please doctor tell me something.

Dr.Ali Anwar Qureshi 87% (104ratings)
Bachelor of Ayurveda, Medicine and Surgery (BAMS)
Ayurveda, Latur
Hi doctor
I am 34 week pregnant women and I am RH NEGATIVE factor patient. Since last week I am suffered from cold an...
Not to worry madam but first stop the cough syrup you have to take the medicine tablet moxikind cv 625 my 1 tablet 2 times a day tablet febrex plus 1 tablet 2 times a day syrup brozeet 1 teaspoon 3 times a day tablet montair lc 1 tablet 1 a day tablet r ppi 20 my 1 tablet 1 a day and flomist nasal spray to spray in the nose 3 times a day please check pefr on breathometer at asthma clinic.
Submit FeedbackFeedback

Hi, If Chlorpheniramine maleate regularly use so is there any side effect in body?

General Physician, Durg
Hi, If Chlorpheniramine maleate regularly use so is there any side effect in body?
if regularly use cpm ,side effects chances of confusion ,severe allergy reaction, blurred vision, irregular heartbeat ,urine retention, leakage of urine.
3 people found this helpful

I have allergies, sore throats, colds and some fever. In that case, can I take monas10 and chlorpheniramine together?

Dr.Rishav Bansal 94% (237ratings)
MBBS, MD - Geriatrics, MRCP-1 (UK), MRCP-2 (UK)
General Physician, Jaipur
I have allergies, sore throats, colds and some fever. In that case, can I take monas10 and chlorpheniramine together?
Chlorpheniramine may cause sedation. There are better medications with lesser side effects for that.
Submit FeedbackFeedback

I am suffering from persistent dry cough from 7 days I have used cough syrup of dextromethorphan composition (tusq-dx) But still not relief What should I do.

Dr.Ali Anwar Qureshi 87% (104ratings)
Bachelor of Ayurveda, Medicine and Surgery (BAMS)
Ayurveda, Latur
Take tablet zifi o200 mg 1 tablet 2 times a day tablet wikoryl 1 tablet 2 times a day tablet levocet m 1 tablet daily and tusq longes for chewing 2 times for 3 days.
Submit FeedbackFeedback

Hi, My mom was suffering one side face pain doctor has prescribed solvin and cronin both twice a day it had been more than two weeks still she has the problem if she miss her one dose how long she have to take these pills she took 4 about one week. Is it compulsory to take crocin and solvin both or just taking solvin will solve the problem.

Dr.Jayvirsinh Chauhan 94% (33886ratings)
MD - Homeopathy, BHMS
Homeopathy Doctor, Vadodara
Hello lybrate-user. It can be trigeminal neuralgia. And it will not go by allopathic treatment. The pain killers will give effects for few hours only. You can consult me at Lybrate for homoeopathic treatment. Till then take spigelia 30.
1 person found this helpful
Submit FeedbackFeedback

Please suggest. Can I give paracetamol phenylephrine hydrochloride and chlorpheniramine maleate syrup to 2 year old baby.

DCH, MBBS
Pediatrician, Pune
Please suggest. Can I give paracetamol phenylephrine hydrochloride and chlorpheniramine maleate syrup to 2 year old b...
Hello, Yes, you can give but please consult a nearby Pediatrician for other co conditions to your baby. Regards.
1 person found this helpful
Submit FeedbackFeedback

Hi can I give paracetamol phenylephrine hydrochloride chlorpheniramine maleate drops to my 81 days ol baby suffering from cold?

MBBS, MS - General Surgery, M. Ch. (Peadiatric Surgery), Diploma in Hospital Administration, Fellowship of Association of Surgeons of India
Pediatrician, Mumbai
Hi can I give paracetamol phenylephrine hydrochloride chlorpheniramine maleate drops to my 81 days ol baby suffering ...
You can. The point is why would you want to give medicine for cold. Cold is a viral infection which will go away on it’s own. Allow your child’s immunity to fight it. It will improve her resistance to such common infections. Use medication only if she is in genuine discomfort or developed a fever.
1 person found this helpful
Submit FeedbackFeedback